# SDR UPS99829454

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Ws 74.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING O/B OF THE XRS 74.5 BULKHEAD, BOTH STRINGER 51 END FITTINGS ARE CRACKED.  REMOVED AND REPLACED FITTINGS IAW SRM 51-1-20D AND 51-3-0.
